# SDR USAAD99017

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 89903601
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DCA-BUF - FLT 660 - AFTER TAKEOFF THE RIGHT ENGINE FLAMED OUT.  THE AIRCRAFT LANDED AT BWI WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AFT SECTION OF THE PS4 LINE GOING TO THE FUEL CONTROL.  (M)
